Medicine Cabinet

Medicine Cabinet

Medicine Cabinet

Related Products
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.. Quickview
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets

Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.

Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.

View Details X
Tylenol Cold & Flu Severe Caplets - 24ct Tackle your toughest cold and flu symptoms with TYLENOL Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.. Quickview
Tylenol Cold & Flu Severe Caplets - 24ct

Tackle your toughest cold and flu symptoms with TYLENOL Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

View Details X
Tylenol Cold + Flu Severe Flu Medicine, Honey Lemon Flavor, 8 fl. oz Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor provides temporary relief of cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, chest congestion, cough, and fever. Designed for daytime use, the non-drowsy cold medicine combines acetaminophen, to relieve head and body aches and reduce fever, with a nasal decongestant, an expectorant, and a cough suppressant. The liquid severe cold and flu medicine for adults soothes with a gentle warming sensation and honey lemon flavor. 8-fl. oz bottle of Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor Temporarily reduces fever and relieves minor body aches and pains for cold and flu relief This cold and flu medicine contains 325 milligrams of acetaminophen per 15-milliliter dose Formulated with a nasal decongestant, expectorant and cough suppressant to help relieve congestion Severe cold and flu medicine is made with a powerful, non-drowsy formula suitable for daytime use Helps loosen phlegm & aids in the thinning of bronchial secretions so coughs can be more productive Soothes with a gentle warming sensation and honey lemon flavor . Quickview
Tylenol Cold + Flu Severe Flu Medicine, Honey Lemon Flavor, 8 fl. oz

Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor provides temporary relief of cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, chest congestion, cough, and fever. Designed for daytime use, the non-drowsy cold medicine combines acetaminophen, to relieve head and body aches and reduce fever, with a nasal decongestant, an expectorant, and a cough suppressant. The liquid severe cold and flu medicine for adults soothes with a gentle warming sensation and honey lemon flavor.

  • 8-fl. oz bottle of Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor
  • Temporarily reduces fever and relieves minor body aches and pains for cold and flu relief
  • This cold and flu medicine contains 325 milligrams of acetaminophen per 15-milliliter dose
  • Formulated with a nasal decongestant, expectorant and cough suppressant to help relieve congestion
  • Severe cold and flu medicine is made with a powerful, non-drowsy formula suitable for daytime use
  • Helps loosen phlegm & aids in the thinning of bronchial secretions so coughs can be more productive
  • Soothes with a gentle warming sensation and honey lemon flavor
View Details X

OTC Medicines at a Discount

For day to day aches and pains, Dollar General is ready with the OTC medicines, cold cures and other medicines to get your family through the day. When afflicted by the common cold, you'll find that we stock discount cold remedies from manufacturers that you depend on like NyQuil, Robitussin, Alka-Seltzer and more. Whether it's a common cold or the flu, you'll find that Dollar General's selection of OTC medicines will help you feel better and get through the discomfort. For those having trouble getting a good night's rest, Dollar General carries medicines from manufacturers like Unisom, Rexall and DG Health to help you get the sleep you need. Find OTC medicines without sacrificing quality from Dollar General.

OTC Allergy Medicines to Keep You Going

Colds can pop up when you least expect them, but be ready with OTC allergy medicines from Dollar General. Whether you're suffering from a runny nose, pounding head or congestion, you can be confident that we'll have medications to relieve your symptoms. For those feeling the effects of congestion, Dollar General offers a variety of OTC allergy medicines that include oral tablets and liquids to cure whatever ails you. Whether you're symptoms include body aches, fever or headache, we have a range of medications to help you feel better and get back onto your feet. No matter what your condition, Dollar General is ready with OTC allergy medicines when you need them most.

Discount Medicine

Occasionally everyday life can be painful and Dollar General is ready with a variety of OTC pain relievers to help you overcome it and get on with your routine. Whether experiencing an occasional headache, muscle pain from a rough day on the job or swelling from an injury, we have OTC allergy medicines that’ll meet any need. Stock your medicine cabinet with pain relievers and allergy medicines that will prepare you for any eventuality. Find discount medicine from Tylenol, Aleve and Goody's for headaches, while products from Icy Hot, Ben Gay and Aspercreme are good options for those with muscle pain. No matter the source of your discomfort, Dollar General has OTC medicines that will help you feel better quickly.